Alert archive / Alabama / River Flood Warnings in 2014

River Flood Warning 40, NWS Birmingham, AL

April 27, 2014Sumter County, Alabama

NWS Birmingham, AL issued this river flood warning at Apr 27, 2014, 10:26 PM CDT for Sumter County, Alabama. It took effect at Apr 29, 2014, 6:27 PM CDT. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Apr 27, 2014, 10:26 PM CDT (03:26 UTC)
In effect from
Apr 29, 2014, 6:27 PM CDT
Expired
Apr 30, 2014, 6:27 PM CDT
In force
24 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
Minor

County Sumter County, AL

The radar

The Birmingham radar (KBMX), 148 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sucarnoochee River at Livingston (LVNA1).

Action stage
18 ft
Minor stage
18 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02467500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

468 
WGUS44 KBMX 280326
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BIRMINGHAM AL 
1026 PM CDT SUN APR 27 2014

...THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ALABAMA... 

  SUCARNOOCHEE RIVER AT LIVINGSTON AFFECTING SUMTER COUNTY.

.HEAVY RAINFALL OF ONE INCH HAS OCCURRED SINCE THIS MORNING WITH AN 
ADDITIONAL 2 TO 4 INCHES EXPECTED THROUGH WEDNESDAY MORNING. A 
FLOOD WARNING IS NOW IN EFFECT FOR THE SUCARNOOCHEE RIVER AT 
LIVINGSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY MONDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC119-281526-
/O.NEW.KBMX.FL.W.0040.140429T2327Z-000000T0000Z/
/LVNA1.1.ER.140429T2327Z.140501T1800Z.000000T0000Z.NO/
1026 PM CDT SUN APR 27 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SUCARNOOCHEE RIVER AT LIVINGSTON.
* FROM TUESDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  9:30 PM SUNDAY THE STAGE WAS 5.7 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 23.6 FEET BY EARLY THURSDAY AFTERNOON.
* IMPACT...AT 25.0 FEET...SOME RESIDENTIAL FLOODING OCCURS IN 
  LIVINGSTON...AND EVACUATIONS MAY BE NECESSARY.

&&

LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
          3247 8820 3261 8823         

$$
4 follow-up statements
762 
WGUS84 KBMX 281433
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
933 AM CDT MON APR 28 2014


...THE FLOOD WARNING CONTINUES FOR THE SUCARNOOCHEE RIVER AT 
LIVINGSTON...

.HEAVY RAINFALL OF 2 TO 4 INCHES WITH LOCALLY GREATER AMOUNTS IS
FORECAST OVER THE SUCARNOOCHE BASIN DURING THE NEXT 48 HOURS...
AND A FLOOD WARNING REMAINS IN EFFECT AT LIVINGSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY TUESDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC119-290233-
/O.EXT.KBMX.FL.W.0040.140430T0910Z-000000T0000Z/
/LVNA1.1.ER.140430T0910Z.140501T1800Z.000000T0000Z.NO/
933 AM CDT MON APR 28 2014

THE FLOOD WARNING CONTINUES FOR
  THE SUCARNOOCHEE RIVER AT LIVINGSTON.
* FROM LATE TUESDAY NIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
  IS CANCELLED.
* AT 8:30 AM MONDAY THE STAGE WAS 5.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 21.6 FEET BY EARLY THURSDAY AFTERNOON.
  THE RIVER WILL THEN BEGIN TO FALL.
* IMPACT...AT 22 FEET...FLOODING OF SOME YARDS IN SOUTHEAST 
  LIVINGSTON OCCURS.

&&

LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
          3247 8820 3261 8823         

$$
665 
WGUS84 KBMX 290252
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
952 PM CDT MON APR 28 2014


...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BEVILL LOCK
AND DAM...

.HEAVY RAINFALL OF 2 TO 4 INCHES WITH LOCALLY GREATER AMOUNTS IS
FORECAST OVER THE TOMBIGBEE RIVER BASIN DURING THE NEXT 48 HOURS...
AND A FLOOD WARNING REMAINS IN EFFECT ALONG THE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY TUESDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC063-065-091-107-119-291452-
/O.EXT.KBMX.FL.W.0035.140429T1326Z-140504T0436Z/
/AVLA1.1.ER.140429T1326Z.140501T0600Z.140503T1636Z.NO/
952 PM CDT MON APR 28 2014

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.
* FROM TUESDAY MORNING TO SATURDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:00 PM MONDAY THE STAGE WAS 111.9 FEET. 
* FLOOD STAGE IS 122 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING  AND CONTINUE
  TO RISE TO NEAR 130.7 FEET BY EARLY THURSDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY LATE SATURDAY MORNING.


&&

LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
          3301 8825 3320 8832         

$$

ALC063-065-091-119-291452-
/O.EXT.KBMX.FL.W.0036.140430T1554Z-000000T0000Z/
/GNSA1.1.ER.140430T1554Z.140502T0000Z.000000T0000Z.NO/
952 PM CDT MON APR 28 2014

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER AT GAINESVILLE LOCK AND DAM.
* FROM WEDNESDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  9:30 PM MONDAY THE STAGE WAS 81.2 FEET. 
* FLOOD STAGE IS 101 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE WEDNESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 105.5 FEET BY THURSDAY EVENING.


&&

LAT...LON 3287 8813 3265 8797 3262 8784 3252 8783
          3257 8809 3285 8822         

$$

ALC063-065-091-119-291451-
/O.EXT.KBMX.FL.W.0038.140501T1851Z-000000T0000Z/
/DLDA1.1.ER.140501T1851Z.140502T1200Z.000000T0000Z.NO/
952 PM CDT MON APR 28 2014

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER AT DEMOPOLIS LOCK AND DAM.
* FROM THURSDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
  IS CANCELLED.
* AT  9:15 PM MONDAY THE STAGE WAS 45.4 FEET. 
* FLOOD STAGE IS 68 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 69.3 FEET BY FRIDAY MORNING.
* IMPACT...AT 68 FEET...FLOODING OF LOWLANDS IN THE AREA OCCURS AND
  CATTLE SHOULD BE MOVED TO HIGHER GROUND.

&&

LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
          3241 8809 3253 8790         

$$

ALC119-291451-
/O.EXT.KBMX.FL.W.0040.140501T1500Z-140502T1800Z/
/LVNA1.1.ER.140501T1500Z.140501T1800Z.140502T0600Z.NO/
952 PM CDT MON APR 28 2014

THE FLOOD WARNING CONTINUES FOR
  THE SUCARNOOCHEE RIVER AT LIVINGSTON.
* FROM THURSDAY MORNING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  9:30 PM MONDAY THE STAGE WAS 7.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THURSDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 18.1 FEET BY EARLY THURSDAY AFTERNOON. THE
  RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* IMPACT...AT 18 FEET...FLOODING OF FARM LANDS AROUND LIVINGSTON 
  OCCURS AND CATTLE SHOULD BE MOVED TO HIGHER GROUND.

&&

LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
          3247 8820 3261 8823         

$$
720 
WGUS84 KBMX 291132
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
632 AM CDT TUE APR 29 2014


...THE FLOOD WARNING CONTINUES FOR THE SUCARNOOCHEE RIVER AT 
LIVINGSTON...

.RISES ARE FORECAST ALONG THE SUCARNOOCHEE RIVER FOLLOWING HEAVY
RAINFALL SINCE SUNDAY...AND A FLOOD WARNING REMAINS IN EFFECT AT
LIVINGSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED LATER THIS MORNING.

&&

ALC119-292332-
/O.EXT.KBMX.FL.W.0040.140430T1100Z-140501T1200Z/
/LVNA1.1.ER.140430T1100Z.140430T1800Z.140501T0000Z.NO/
632 AM CDT TUE APR 29 2014

THE FLOOD WARNING CONTINUES FOR
  THE SUCARNOOCHEE RIVER AT LIVINGSTON.
* FROM WEDNESDAY MORNING TO THURSDAY MORNING...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 5:30 AM TUESDAY THE STAGE WAS 13.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE
  TO RISE TO NEAR 18.2 FEET BY WEDNESDAY AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY NIGHT.
* IMPACT...AT 18 FEET...FLOODING OF FARM LANDS AROUND LIVINGSTON 
  OCCURS AND CATTLE SHOULD BE MOVED TO HIGHER GROUND.

&&

LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
          3247 8820 3261 8823         

$$
952 
WGUS84 KBMX 291502
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1002 AM CDT TUE APR 29 2014


...THE FLOOD WARNING IS CANCELLED FOR THE SUCARNOOCHEE RIVER AT 
LIVINGSTON...

.RISES WILL NOT BE AS GREAT AS EARLIER FORECAST ON THE SUCARNOOCHEE
RIVER...AND THE FLOOD WARNING AT LIVINGSTON IS NO LONGER IN EFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY [  ] MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC119-291532-
/O.CAN.KBMX.FL.W.0040.000000T0000Z-140501T1200Z/
/LVNA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1002 AM CDT TUE APR 29 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE SUCARNOOCHEE RIVER AT LIVINGSTON.
* AT 9:30 AM TUESDAY THE STAGE WAS 12.8 FEET. 
* FLOOD STAGE IS 18 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 15 FEET 
  WEDNESDAY AFTERNOON AND THEN BEGIN TO FALL.
* IMPACT...AT 18 FEET...FLOODING OF FARM LANDS AROUND LIVINGSTON 
  OCCURS AND CATTLE SHOULD BE MOVED TO HIGHER GROUND.

&&

LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
          3247 8820 3261 8823         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Apr 27, 10:05 PM CDT, 21 minutes earlier.

Area forecast discussion, Apr 27, 10:05 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1005 PM CDT SUN APR 27 2014

.UPDATE...
MESOSCALE UPDATE.

&&

.DISCUSSION...

MAY CAN TRY TO ADD TO ALL THE DISCUSSION POINTS THAT HAVE BEEN
MADE WITH MY OWN FORECAST OPINION. WHAT HAS BEEN CALLED ROUND ONE
IS STILL EXTREMELY MARGINAL FOR THE OVERNIGHT AND EARLY MORNING
HOURS TOMORROW. MUCH OF THE AREA GOT WORKED OVER PRETTY GOOD TODAY
AND WHILE SOME INSTABILITY VALUES REMAIN HIGH...IT APPEARS THE
DECOUPLING AND LOWER TEMPERATURES AT THE SURFACE WILL CREATE A
FAIRLY SIGNIFICANT CAP THROUGH THE OVERNIGHT HOURS. STILL EXPECT
THAT SOME LEFTOVER SHOWERS FROM UPSTREAM WILL MAKE IT THROUGH THE
AREA AS THE WEAKENING COLD POOL EJECTS FURTHER EAST...BUT ANY
SUBSTANTIAL UPDRAFTS SHOULD BE SOMEWHAT LIMITED. THAT BEING
SAID...THE SURFACE WINDS ARE STILL UP...SO THERE IS ALWAYS THE
OUTSIDE CHANCE THAT SOME MIXING COULD OCCUR LATER...BUT FEEL
CONFIDENT TO GO AHEAD AND REMOVE THE WORDING FROM THE EARLIER HWO
PRODUCT. KEEP IN MIND TOO THAT THE UPPER LAPSE RATES ARE STILL
DECENT...SO ANY STORM MAKING IT TO THE LFC COULD BECOME VIGOROUS.

AT THIS POINT MY THOUGHTS ARE THAT TOMORROW LATE AFTERNOON INTO
THE EVENING AND OVERNIGHT HOURS WILL BE THE MAIN SHOW GOING
FORWARD. HAVE LOOKED CAREFULLY AT A LOT OF PARAMETERS AND AT THE
EXPENSE OF NOT OVERTHINKING THE SITUATION...PARAMETERS LOOK VERY
FAVORABLE FOR A SIGNIFICANT SEVERE WEATHER EVENT. I DON'T HAVE
A LOT OF ISSUES WITH INSTABILITY AS ONE WOULD EXPECT FOR LATE
APRIL. MOST OF THE GUIDANCE IS SHOWING ANYWHERE FROM 1500 TO 2000
JOULES...WITH SOME MEMBERS GETTING INTO THE GREATER THAN 4000
RANGE. THAT CERTAINLY DOES SEEM GROSSLY OVERDONE.
NEVERTHELESS...INSTABILITY SHOULD NOT BE AN ISSUE BY TOMORROW 21Z.
THE WIND FIELDS...HOWEVER...DO REMAIN CHALLENGING. AGAIN...WHEN WE
START TALKING MODERATE AND HIGH RISK...HATCHED OR
OTHERWISE...I WOULD LIKE TO SEE A MORE CONSISTENT WIND FIELD THAT
IS FAVORABLE. NUMERICAL GUIDANCE ALREADY STRUGGLES WITH CLOSED
UPPER LOWS AND HOW PROGRESSIVE THE EJECTING SHORTWAVES WILL
BE...BUT MAKE NO MISTAKES...WE HAVE HAD PLENTY OF OUTBREAKS WITH
CLOSED UPPER LOWS THAT ARE ROUGHLY SIMILAR. MOST RECENTLY APRIL 15 2011
COMES TO MIND. BUT AGAIN WHILE SOME GUIDANCE HAS AN EXTREMELY
FAVORABLE WIND FIELD...OTHERS DO NOT. THE LATEST NAM COMING IN
STILL SEEMS TO STRUGGLE GETTING A HANDLE ON THE THE UPPER
FLOW...NOW SHOWING A DECREASE IN THE LOW LEVEL JET IN THE 30 TO 40
KNOTS RANGE...WHEN EARLIER RUNS HAD IT IN THE 50S. IT IS ALSO
SHOWING LESS OVERALL LOW LEVEL TURNING AND SPEED SHEAR WHICH HAS
DROPPED THE 0 TO 1 KM SHEAR MAGNITUDES TO 20 TO 30 KNOTS.
AGAIN...WE ARE REALLY TALKING THE NAM HERE...WHICH TYPICALLY
STRUGGLES IN GENERAL...BUT JUST HAPPENS TO BE THE LATEST INFO. I AM
ALSO TRYING TO DISSECT THREAT LEVELS THAT ARE ALREADY CERTAINLY
MODERATE...FOR ANY AREAS THAT COULD GO MORE INTO THE EXTREME
CATEGORY. JUST KEEP IN MIND THAT WHEN ANALYZING THE WIND
FIELDS...IT WILL BE DIFFICULT THE PICK OUT MESOSCALE
DETAILS...ESPECIALLY WHEN DEALING WITH CLOSED LOWS. JUST A LOT OF
UNCERTAINTY.

REGARDLESS...WHEN INSTABILITY VALUES ARE THIS HIGH...EVEN SMALL
SHEAR NUMBERS CAN BE QUITE DANGEROUS...SO DON'T BE FOOLED AND DON'T
LET YOU GUARD DOWN. THE TIMING IS STILL ROUGHLY THE SAME AND THE
SLOW NATURE OF THE SYSTEM COULD KEEP IT AROUND FOR QUITE A WHILE
PERHAPS EVEN AS DAYBREAK COMES ON TUESDAY. IN MY OPINION...LATER TUESDAY
IS STILL WAY UP IN THE AIR...AND STILL COULD PROVE TO BE TROUBLE
BY THE LATE AFTERNOON. EXPECT THE MESOSCALE TO BE CHALLENGING FROM
HERE OUTWARD.

17/KLAWS

&&

.AVIATION...
00Z TAF DISCUSSION.

VFR CONDITIONS WILL PREVAIL FOR THE EVENING. IN WAKE OF PRECIP AND
WITH CONTINUED SOUTHERLY ADVECTION...EXPECT DEVELOPMENT OF
MVFR/POSSIBLE IFR CIGS AFTER MIDNIGHT AND LASTING THROUGH 15 TO
18Z WITH IMPROVEMENT BY 18Z. WITH IMPROVEMENT COMES THE RISK OF
SCATTERED SHOWERS AND STORMS DEVELOPING WITH THE HEATING OF THE
DAY AND THE UNSTABLE AIRMASS IN PLACE SO INCLUDED VCTS FOR THE
NORTHERN TAF SITES AS THEY WILL BE CLOSER TO THE MOST UNSTABLE
AIRMASS.

NOTE...THE NATIONAL WEATHER SERVICE IS NOW ISSUING SEASONAL
TERMINAL FORECASTS FOR THE TALLADEGA MUNICIPAL AIRPORT (KASN) IN
TALLADEGA...ALABAMA. THE FORECASTS WILL BE ISSUED THROUGH AT LEAST
MAY 8TH 00Z. DUE TO THE LIMITED AVAILABILITY OF OBSERVATIONS...
KASN TAF WILL HAVE AMD NOT SKED APPENDED TO THE END OF THE FORECAST.

16

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM MONDAY AFTERNOON THROUGH WEDNESDAY
MORNING FOR ALL OF CENTRAL ALABAMA.

&&
Hazardous weather outlook, Apr 27, 9:33 PM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
933 PM CDT SUN APR 27 2014

ALZ011>015-017>050-290245-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
933 PM CDT SUN APR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A MUCH MORE SIGNIFICANT THREAT...INCLUDING STRONG TORNADOES...
MAY BEGIN AS EARLY AS 4 PM MONDAY EVENING THROUGH 10 AM TUESDAY
MORNING...WITH WIDESPREAD DAMAGING WINDS...LARGE HAIL AND FLASH
FLOODING ALL POSSIBLE. THE GREATEST THREAT AREA DURING THIS TIME
FRAME APPEARS TO BE GENERALLY ALONG AND NORTHWEST OF A LINE FROM
DEMOPOLIS...TO CLANTON...TO ANNISTON. HOWEVER...ALL OF CENTRAL
ALABAMA WILL HAVE A RISK FOR SEVERE WEATHER WITH THIS ROUND OF
STORMS.

ANOTHER ROUND OF SEVERE WEATHER IS POSSIBLE FOR ALL OF CENTRAL
ALABAMA TUESDAY AFTERNOON THROUGH EARLY WEDNESDAY MORNING. ALL
FORMS OF SEVERE WEATHER WILL BE POSSIBLE WITH THIS THIRD ROUND.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NEEDED MONDAY EVENING THROUGH AS LATE AS WEDNESDAY MORNING.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 9:28 PM CDTRiver Flood WarningBMXBibb, Jefferson, Shelby4 days
Apr 27, 9:45 PM CDTRiver Flood WarningBMXBibb, Dallas, Perry4 days
Apr 27, 9:46 PM CDTRiver Flood WarningBMXDallas, Perry6 days
Apr 27, 9:56 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter60 hr
Apr 27, 10:01 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter3 days
Apr 27, 10:05 PM CDTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker4 days
Apr 27, 10:21 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter4 days
Apr 27, 10:24 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo3 days
Apr 28, 8:43 AM CDTRiver Flood WarningBMXDallas, Perry4 days
Apr 28, 8:46 AM CDTRiver Flood WarningBMXMontgomery4 days
Apr 28, 3:42 PM CDTSevere Thunderstorm WarningBMXMarion48 min
Apr 28, 4:12 PM CDTSevere Thunderstorm WarningBMXMarion48 min
Apr 28, 4:58 PM CDTTornado WarningBMXLamar, Marion32 min
Apr 28, 5:06 PM CDTSevere Thunderstorm WarningBMXMarion24 min
Apr 28, 5:15 PM CDTSpecial Weather StatementBMXChambers30 min
Apr 28, 5:27 PM CDTSpecial Weather StatementBMXRandolph18 min
Apr 28, 5:27 PM CDTTornado Warning EmergencyBMXMarion48 min
Apr 28, 6:00 PM CDTTornado WarningBMXLamar, Pickens60 min
Apr 28, 6:40 PM CDTTornado WarningBMXFayette, Lamar, Marion50 min
Apr 28, 6:51 PM CDTTornado WarningBMXFayette, Lamar, Pickens24 min

Nearby

River Flood Warnings in Alabama, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.